Journal of Mathematics of Kyoto University

Sur la théorie des anneaux excellents en caractéristique p, II

Hamet Seydi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 20, Number 1 (1980), 155-167.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522327

Digital Object Identifier
doi:10.1215/kjm/1250522327

Mathematical Reviews number (MathSciNet)
MR564675

Zentralblatt MATH identifier
0431.13005

Citation

Seydi, Hamet. Sur la théorie des anneaux excellents en caractéristique p, II. J. Math. Kyoto Univ. 20 (1980), no. 1, 155--167. doi:10.1215/kjm/1250522327. https://projecteuclid.org/euclid.kjm/1250522327


Export citation